Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 103, NWS Kansas City, MO

May 26, 2016Clay County, Jackson County, Ray County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 26, 2016, 4:02 PM CDT for Clay County, Jackson County, Ray County, Missouri. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2016, 4:02 PM CDT (21:02 UTC)
Expired
May 26, 2016, 4:45 PM CDT
In force
43 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Clay County, MO, Jackson County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 35 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 4:12 PM CDTHAIL 0.882 E Independence, MODIME TO NICKEL SIZE HAIL, WITH HEAVY RAIN
May 26, 4:12 PM CDTHAIL 14 S Courtney, MOONE INCH HAIL REPORTED NEAR E INDEPENDENCE AVE. AND HWY 291
May 26, 4:15 PM CDTHAIL 1Independence, MOONE INCH HAIL REPORTED NEAR HWY 291 AND 24 VIA FACEBOOK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 2:09 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 9.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1730 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 247 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1730 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
247 m²/s²
0-3 km storm-relative helicity
285 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted.

005 
WUUS53 KEAX 262102
SVREAX
MOC047-095-177-262145-
/O.NEW.KEAX.SV.W.0103.160526T2102Z-160526T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
402 PM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN RAY COUNTY IN WEST CENTRAL MISSOURI...
  CENTRAL JACKSON COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHEASTERN CLAY COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 445 PM CDT

* AT 401 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  INDEPENDENCE...MOVING NORTHEAST AT 30 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KANSAS CITY...INDEPENDENCE...LEE'S SUMMIT...BLUE SPRINGS...
  RAYTOWN...LIBERTY...GRAIN VALLEY...EXCELSIOR SPRINGS...
  SUGAR CREEK...BUCKNER...COURTNEY...ORRICK...LAKE TAPAWINGO...
  SIBLEY...MISSOURI CITY...LEVASY...RIVER BEND...NAPOLEON...
  MOSBY AND BIRMINGHAM.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 6 AND 23.
 INTERSTATE 470 BETWEEN MILE MARKERS 10 AND 16.
 INTERSTATE 435 BETWEEN MILE MARKERS 58 AND 63.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST CENTRAL
MISSOURI.

LAT...LON 3907 9454 3934 9428 3918 9403 3915 9403
      3914 9405 3913 9406 3914 9411 3909 9411
      3893 9436
TIME...MOT...LOC 2101Z 223DEG 27KT 3907 9439 

HAIL...1.75IN
WIND...60MPH
 
$$

MURRAY
1 follow-up statement
217 
WWUS53 KEAX 262135
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
435 PM CDT THU MAY 26 2016

MOC047-095-177-262145-
/O.CON.KEAX.SV.W.0103.000000T0000Z-160526T2145Z/
RAY MO-JACKSON MO-CLAY MO-
435 PM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHWESTERN RAY...CENTRAL JACKSON AND SOUTHEASTERN CLAY
COUNTIES...

AT 435 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ORRICK...OR
NEAR EXCELSIOR SPRINGS...MOVING NORTHEAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...INDEPENDENCE...LEE'S SUMMIT...BLUE SPRINGS...RAYTOWN...
LIBERTY...GRAIN VALLEY...EXCELSIOR SPRINGS...SUGAR CREEK...BUCKNER...
COURTNEY...ORRICK...LAKE TAPAWINGO...SIBLEY...MISSOURI CITY...
LEVASY...RIVER BEND...NAPOLEON...MOSBY AND BIRMINGHAM.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 6 AND 23.
 INTERSTATE 470 BETWEEN MILE MARKERS 10 AND 16.
 INTERSTATE 435 BETWEEN MILE MARKERS 58 AND 63.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST CENTRAL
MISSOURI.

LAT...LON 3907 9454 3934 9428 3918 9403 3915 9403
      3914 9405 3913 9406 3914 9411 3909 9411
      3893 9436
TIME...MOT...LOC 2135Z 223DEG 27KT 3926 9416 

HAIL...1.75IN
WIND...60MPH
 
$$

MURRAY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:27 PM CDT, 35 minutes earlier.

Area forecast discussion, May 26, 3:27 PM CDT, 35 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
327 PM CDT THU MAY 26 2016

.Discussion...
Issued at 327 PM CDT THU MAY 26 2016

Short Term (Today through Saturday night):

Severe weather will be likely this evening into tonight with all
modes of severe weather possible. Storms that have fired this morning
in a uncapped environment of strong instability between 2000-4000
J/Kg of MUCAPE have continued to fire along subsequent outflow
boundaries and consequently severe storms have persist into the
afternoon. 0-1km shear has been weak however, 0-6km remains strong
between 40-50kts. This strong 0-6km shear is expected to continue
into this evening/tonight as is the aforementioned strong
instability. A warm front analyzed extending from a surface low out
across swrn Kansas extends to near the KS/NE border and into the KC
Metro. This is allowing winds to be backed at the surface and despite
weak low- level shear may still be sufficient to allow tornadoes to
develop. As the event unfolds, supercellular storms from this
afternoon are expected to congeal into a linear mode with winds being
the main threat however with surface winds remaining backed,
tornadoes along the line may still be possible. Also, of concern is
the potential for flash flooding as PWAT values of of 1.75"-2.25"
exist across eastern Kansas and western Missouri. Models hint that
storms may become anchored on the surface warming front with training
of storms possible. Couple the high PWATs, with previous rainfall
over the past few days and the potential for training...flash
flooding is a threat. Consequently a flash flood watch has been
issued through 18Z tomorrow. Storms are expected to weaken after
midnight be still persist into tomorrow morning. Storms and cloud
cover that persist into the morning hours tomorrow should help to
limit instability tomorrow. Although scattered thunderstorms are
possible throughout the day tomorrow stronger storm are not likely
until later in the evening. This will occur as the upper level trough
moves into western Plains and fires storms along a cold front/dryline
across western Kansas. These storms will progress eastward and move
into the western CWA in a weakened form tomorrow night. On Saturday,
the upper level trough moves into the eastern Plains and weakens but
forces a cold front through the CWA. A few storms could be strong if
conditions could destabilize in the afternoon/evening otherwise
storms will remain sub-severe.

Extended Term: (Sunday through Thursday):

Sunday the upper level trough will swing through the Midwest
however, the cold front will have pushes east of the area and most
of the day should remain dry. However, dry conditions will be short-
lived. As we get into Sunday, the synoptic set-up become very
similar to the one we experienced early this week with a upper
trough over the southwestern CONUS and the local area under
southwesterly flow aloft. A shortwave is expected to eject out from
the southwestern trough and move into the region late Sunday/Sunday
night sparking another round of convection. Conditions will remain
unsettled as we move into next week as several shortwaves eject out
from the slow moving southwestern trough, continuing thunderstorm
chances.

&&

.Aviation...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 1239 PM CDT THU MAY 26 2016

Thunderstorms will affect the terminals thru most of the first 12
hours of the TAF pd. There may be a brief window btn 18Z-20Z where
storms will shift north and east of the TAF site however expect
storms to build back into the terminals around 20Z with a window of
strong storms possible btn 22Z-02Z when mod-hvy tsra will be possible
reducing vsbys to 1SM-3SM and produce wind gusts in excess of 35kts.
Thunderstorms may linger into the overnight before pushing east of
the terminals durg the morning hours. However...models are consistentwith
Low MVFR/IFR cigs building into the terminals tomorrow morning.

&&

.EAX Watches/Warnings/Advisories...
KS...Flash Flood Watch through Friday afternoon for KSZ025-057-060-
     102>105.

MO...Flash Flood Watch through Friday afternoon for MOZ001>004-
     011>013-020>022-028>030-037-038-043-044-053-054.

&&

Discussion...73
Aviation...73
Hazardous weather outlook, May 26, 1:44 PM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
144 PM CDT THU MAY 26 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271845-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
144 PM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE STORM THREAT CONTINUES INTO THIS AFTERNOON. PRIMARY HAZARDS
WILL BE LARGE HAIL, DAMAGING WINDS, AND HEAVY RAINFALL. A TORNADIC
THREAT CANNOT BE ENTIRELY RULED OUT. FLOODING WILL BECOME
INCREASINGLY CONCERNING AS THE NIGHT CONTINUES.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

 THUNDERSTORMS WILL BE ONGOING FRIDAY MORNING...AND MAY CONTINUE
 THROUGH MUCH OF THE DAY. A FEW STRONG STORMS ARE POSSIBLE IN THE
 EVENING ACROSS EASTERN KANSAS AND FAR WESTERN MISSOURI..BUT THE
 SEVERE POTENTIAL WILL BE LIMITED BY MORNING STORMS...AND THE LESS
 CLEARING THAT OCCURS DURING THE DAY...THE LESSER THE POTENTIAL FOR
 SEVERE WEATHER THAT EVENING WILL BE.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, May 26, 2:42 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
242 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND DMG     SIBLEY                  39.18N 94.19W
05/26/2016                   JACKSON            MO   LAW ENFORCEMENT

            2 TO 4 INCH DIAMETER TREE LIMBS AND POWER LINES REPORTED
            DOWN IN SIBLEY BY JACKSON COUNTY SHERIFFS OFFICE

&&

LG
Special weather statement, May 26, 3:13 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
313 PM CDT THU MAY 26 2016

MOZ043-053-054-262045-
HENRY MO-BATES MO-CASS MO-
313 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CASS...NORTHEASTERN
BATES AND NORTHWESTERN HENRY COUNTIES UNTIL 345 PM CDT...

AT 313 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CREIGHTON...OR 7 MILES SOUTH OF GARDEN CITY...MOVING NORTHEAST AT 15
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GARDEN CITY...URICH...CREIGHTON...BLAIRSTOWN AND BALLARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PLEASANT HILL.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST CENTRAL
MISSOURI.

LAT...LON 3844 9432 3858 9420 3859 9412 3857 9411
      3856 9389 3834 9412
TIME...MOT...LOC 2013Z 212DEG 14KT 3846 9417

LG
Local storm report, May 26, 3:16 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
316 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             DEARBORN                39.52N 94.77W
05/26/2016  E1.00 INCH       PLATTE             MO   TRAINED SPOTTER

&&

LG
Special weather statement, May 26, 3:25 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
325 PM CDT THU MAY 26 2016

KSZ105-MOZ037-043-262100-
JOHNSON KS-JACKSON MO-CASS MO-
325 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL JOHNSON...NORTH
CENTRAL CASS AND SOUTHERN JACKSON COUNTIES UNTIL 400 PM CDT...

AT 325 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GRANDVIEW...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...OVERLAND PARK...INDEPENDENCE...LEE'S SUMMIT...
BLUE SPRINGS...LEAWOOD...RAYTOWN...GRANDVIEW...BELTON...RAYMORE...
GRAIN VALLEY...GREENWOOD...SUGAR CREEK...LAKE LOTAWANA...
LAKE WINNEBAGO...LAKE TAPAWINGO AND UNITY VILLAGE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 4 AND 25.
 INTERSTATE 470 BETWEEN MILE MARKERS 0 AND 16.
 INTERSTATE 435 BETWEEN MILE MARKERS 57 AND 76.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EAST CENTRAL
KANSAS...AND WEST CENTRAL MISSOURI.

LAT...LON 3877 9438 3888 9467 3914 9452 3903 9416
TIME...MOT...LOC 2025Z 208DEG 19KT 3890 9451

MURRAY
Local storm report, May 26, 3:34 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
334 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             1 SE LEE'S SUMMIT       38.90N 94.37W
05/26/2016  M1.00 INCH       JACKSON            MO   TRAINED SPOTTER

            DIME TO NICKEL TO QUARTER SIZE HAIL FALLING.

&&

BRONIS
Local storm report, May 26, 3:52 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
352 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     TSTM WND GST     LANSING                 39.25N 94.90W
05/26/2016  M0 MPH           LEAVENWORTH        KS   911 CALL CENTER

            EM REPORTED 60MPH WIND GUST.

&&

BRONIS

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 11:00 PM CDTSevere Thunderstorm WarningEAXAndrew, Holt, Nodaway45 min
May 25, 11:10 PM CDTSpecial Weather StatementEAXNodaway35 min
May 25, 11:32 PM CDTSpecial Weather StatementEAXAtchison43 min
May 25, 11:42 PM CDTSevere Thunderstorm WarningEAXAndrew, DeKalb, Holt, Nodaway48 min
May 25, 11:49 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway26 min
May 26, 12:28 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb47 min
May 26, 1:11 AM CDTSpecial Weather StatementEAXClay, Jackson34 min
May 26, 1:52 AM CDTSpecial Weather StatementEAXAdair38 min
May 26, 3:18 AM CDTSpecial Weather StatementEAXPlatte42 min
May 26, 3:59 AM CDTSpecial Weather StatementEAXClay46 min
May 26, 8:59 AM CDTSpecial Weather StatementEAXPlatte31 min
May 26, 9:47 AM CDTSpecial Weather StatementEAXRay43 min
May 26, 10:07 AM CDTRiver Flood WarningEAXAndrew, Buchanan6 days
May 26, 10:07 AM CDTRiver Flood WarningEAXClay, Jackson, Ray7 days
May 26, 10:07 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray13 days
May 26, 10:07 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline15 days
May 26, 10:07 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline15 days
May 26, 10:08 AM CDTSevere Thunderstorm WarningEAXRay15 min
May 26, 10:15 AM CDTSevere Thunderstorm WarningEAXBuchanan, Platte45 min
May 26, 10:18 AM CDTRiver Flood WarningEAXCass, Henry, Johnson3 days
May 26, 10:18 AM CDTRiver Flood WarningEAXCooper, Saline5 days
May 26, 10:18 AM CDTRiver Flood WarningEAXBates, Cass, Henry4 days
May 26, 10:26 AM CDTSevere Thunderstorm WarningEAXClay, Jackson38 min
May 26, 10:36 AM CDTRiver Flood WarningEAXBuchanan4 days
May 26, 10:36 AM CDTRiver Flood WarningEAXPlatte5 days
May 26, 10:36 AM CDTRiver Flood WarningEAXPlatte5 days
May 26, 10:41 AM CDTSevere Thunderstorm WarningEAXJackson, Ray49 min
May 26, 10:57 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan48 min
May 26, 11:03 AM CDTSevere Thunderstorm WarningEAXLafayette, Ray42 min
May 26, 11:24 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan23 min
May 26, 11:41 AM CDTSevere Thunderstorm WarningEAXBuchanan, Holt49 min
May 26, 12:00 PM CDTSpecial Weather StatementEAXLafayette45 min
May 26, 12:13 PM CDTSevere Thunderstorm WarningEAXAndrew, Holt27 min
May 26, 12:15 PM CDTAreal Flood AdvisoryEAXLafayette, Saline3 hr
May 26, 12:19 PM CDTSevere Thunderstorm WarningEAXSaline41 min
May 26, 12:26 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte49 min
May 26, 12:45 PM CDTSevere Thunderstorm WarningEAXClay, Platte30 min
May 26, 12:50 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Saline40 min
May 26, 1:05 PM CDTFlash Flood WatchEAXAndrew, Atchison, Bates, Buchanan, Caldwell, Cass and 13 more38 hr
May 26, 1:09 PM CDTSevere Thunderstorm WarningEAXGentry, Worth10 min
May 26, 1:11 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte, Ray49 min
May 26, 1:26 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Randolph, Saline19 min
May 26, 1:30 PM CDTSpecial Weather StatementEAXSaline45 min
May 26, 1:37 PM CDTSevere Thunderstorm WarningEAXCooper, Saline38 min
May 26, 1:40 PM CDTSevere Thunderstorm WarningEAXJackson, Ray34 min
May 26, 1:41 PM CDTAreal Flood AdvisoryEAXChariton, Howard, Saline2 hr
May 26, 1:42 PM CDTSpecial Weather StatementEAXNodaway48 min
May 26, 1:48 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt, Nodaway, Worth30 min
May 26, 2:06 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette, Ray39 min
May 26, 2:18 PM CDTSevere Thunderstorm WarningEAXAtchison20 min
May 26, 2:19 PM CDTRiver Flood WarningEAXDaviess, Gentry68 hr
May 26, 2:19 PM CDTRiver Flood WarningEAXDaviess, Livingston3 days
May 26, 2:19 PM CDTRiver Flood WarningEAXLinn, Livingston4 days
May 26, 2:19 PM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston5 days
May 26, 2:19 PM CDTRiver Flood WarningEAXCarroll, Chariton5 days
May 26, 2:27 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte33 min
May 26, 2:56 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Caldwell, Clay, Clinton, Daviess and 2 more49 min
May 26, 3:13 PM CDTSpecial Weather StatementEAXHenry32 min
May 26, 3:14 PM CDTSevere Thunderstorm WarningEAXPlatte31 min
May 26, 3:25 PM CDTSpecial Weather StatementEAXJackson35 min
May 26, 3:32 PM CDTTornado WarningEAXPlatte28 min
May 26, 3:34 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Lafayette26 min
May 26, 3:45 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clinton, DeKalb45 min
May 26, 3:47 PM CDTFlash Flood WarningEAXAndrew, Buchanan, Clay, Clinton, DeKalb, Platte6 hr
May 26, 4:00 PM CDTTornado WarningEAXClay, Platte30 min
May 26, 4:04 PM CDTSevere Thunderstorm WarningEAXCass, Henry, Johnson41 min
May 26, 4:19 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton, Daviess, DeKalb41 min
May 26, 4:27 PM CDTSevere Thunderstorm WarningEAXClay, Clinton, Platte48 min
May 26, 4:40 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Lafayette, Ray35 min
May 26, 4:44 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Pettis31 min
May 26, 4:45 PM CDTAreal Flood AdvisoryEAXJackson6 hr
May 26, 4:47 PM CDTAreal Flood AdvisoryEAXCass, Henry, Johnson6 hr
May 26, 4:56 PM CDTSevere Thunderstorm WarningEAXPlatte34 min
May 26, 5:00 PM CDTTornado WarningEAXJohnson, Pettis30 min
May 26, 5:02 PM CDTFlash Flood WarningEAXCaldwell, Clay, Daviess, Jackson, Lafayette, Platte and 1 more6 hr
May 26, 5:07 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Ray23 min
May 26, 5:14 PM CDTRiver Flood WarningEAXClay, Platte40 hr
May 26, 5:15 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Ray30 min
May 26, 5:18 PM CDTFlash Flood WarningEAXJohnson, Pettis, Saline6 hr
May 26, 5:22 PM CDTTornado WarningEAXAtchison23 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.